# SDR AALA202104239010

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 20,395 hours, 2,614 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY WARNING ILLUMINATED AND ALARM IN CABIN SOUNDED AT LAVATORY 3R. NO SMOKE WAS CONFIRMED BUT PASSENGER IN LAVATORY HAD AN E-CIGARETTE. WARNING LASTED ABOUT ONE MINUTE. PERFORMED OPERATIONS TEST OF SMOKE DETECTOR AT LAVATORY 3RL AND 3RC PER AMM 26-13-00. NO FAULTS FOUND.
